Lexiva (Fosamprenavir Calcium) -- Dear Health Care Professional Letter
December 3, 2009
GlaxoSmithKline and FDA notified healthcare professionals of a potential association between Lexiva and myocardial infarction and dyslipidemia in HIV infected adults. GSK has modified the existing Warnings and Precautions section of the Prescribing Information to note that increases in cholesterol have occurred with treatment, the importance of lipids management, and a recommendation that triglyceride and cholesterol testing be performed prior to initiating therapy with LEXIVA and at periodic intervals during therapy. The Dear Healthcare Professional letter also provides key messages, actions required by healthcare professionals and supporting information from a case-control study reported at a February 2009 international HIV conference.
[November 2009 -- Dear Healthcare Professional Letter -- GSK]
This article was provided by U.S. Food and Drug Administration. Visit the FDA's website to find out more about their activities and publications.
Add Your Comment:
(Please note: Your name and comment will be public, and may even show up in
Internet search results. Be careful when providing personal information! Before
adding your comment, please read TheBody.com's Comment Policy.)